MathSciNet Relay Station
MathSciNet bibliographic data
MR1400220 35Q53 (35A30 58F07)
Clarkson, Peter A.; Mansfield, Elizabeth L.; Milne, Alice E. Symmetries and exact solutions of a $(2+1)$-dimensional sine-Gordon system. Philos. Trans. Roy. Soc. London Ser. A 354 (1996), no. 1713, 1807–1835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement